Medical Questions > Conditions and Diseases > Liver Disorders, Hepatitis A,B,C Forum

acetephetamine and liver damage

Must Read
Hepatitis can lead to serious liver damage. We cover basics about liver anatomy and define hepatitis here. Plus info on the different types of hepatitis....
What are the major causes of Hepatitis A, Hepatitis B and Hepatitis C? Start here to learn what puts you at risk so that you can avoid the serious liver disease...
A list of the symptoms of each type of Hepatitis here. Plus, when you should seek medical attention for Hep signs and symptoms....
I was being a very foolish teenager and was using hydrocodone/acetaphetamine 5/500 to get high i would take 4 some days and sometimes up to 6 for a few days but then i stopped becuase i found out it was dangerous for my liver have i sustained permanent damage or should i go to the e.r im not sure what to do i think i freaked myself out but i would just like to be sure if im ok or if i should go to the hospital
Did you find this post helpful?
|

User Profile
replied February 28th, 2017
(online)


Welcome to e health forum.

If the total dosage of Acetaminophen (paracetamol) taken over 24 hours exceeds 4000 mg, the chances of direct liver damage is possible.

The degree of your liver injury will depend on the severity of liver enzymes and serum bilirubin level elevation as well as Ultrasound findings.

Usually in cases of mild - moderate liver damage, with proper treatment and with passage of time, the liver cells would regenerate and return to normal function within a few months time. If the damage is very severe recovery would be slower.

To exactly assess your condition, it would be recommended that you either visit the ER or consult your doctor. A few tests - liver function tests, ultrasound of the liver will help to provide the necessary information, whether you have sustained any liver injury or not.

If the tests have already been done and everything has been found to be normal, then there is no reason to worry.

But if you develop any symptoms like - right abdominal pain, nausea, lack of appetite, vomiting, jaundice, malaise, fatigue, etc, you might consult your doctor and seek proper help.

I hope the information provided here is helpful.



|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Liver Disorders, Hepatitis A,B,C , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.